Ive been taking Prozac 60 mg in the am and doxepin 50 mg in the the pm and i just read about a drug interactions. I'm freaking out now and don't know if i should go to ER because i have a few symptoms of serotonin syndrome. I don't know what to do I tried calling doctor but he isn't there on weekends and no way to get a hold of him. So should i go to ER or am i just overreacting.
Better safe than sorry. Maybe you should go to the ER, Serotonin syndrome can be serious.
Whozwats; If you have been on this combination also for some time it won't hurt to wait until your doctor is in the office. All I can say is I have seen many people taking these type medications without any problems and your doctor should have been aware of it when he or she prescribed it. and just as your Pharmacist said Serotonin syndrome is very rare. But yes it is something to think about I just leave that up to the Pharmacist. or the doctor. Good luck but call your doctor Monday and try to just mellow out some we can make our symptoms much worse than they really are just by what we have seen.
If your Psych Rx'd it to you he must not think its an issue. I took Brintellix and Remeron together and had no problems. If your worried about SS ask about a script of Cyproheptadine it is antiserotonergic so your serotonin won't get to that level
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2015 • 3 answers
Updated 10 Oct 2016 • 2 answers
Updated 7 Dec 2018 • 3 answers
Updated 7 Jan 2019 • 1 answer
Updated 26 Jan 2019 • 1 answer